MAUDE Adverse Event Report: Cochlear Bone Anchored Solutions AB BIM400 Implant Magnet; Cochlear Baha Attract System

Cochlear Bone Anchored Solutions AB BIM400 Implant Magnet; Cochlear Baha Attract System
Model Number 93550
Medical Device Problem Codes Expulsion (2933); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Tissue Breakdown (2681); Skin Infection (4544)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced infection with an open wound at implant site and extrusion of the device.The patient was treated with antibiotics (specific type, date and duration not reported), subsequently, the implant magnet was explanted on (b)(6), 2026.It is unknown if there are plans to reimplant the patient as of the date of this report.

Brand Name
BIM400 Implant Magnet
Common Device Name
Cochlear Baha Attract System
Manufacturer (Section D)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key50564940
Report Number6000034-2026-03042
Device Sequence Number9927697
Product Code LXB
UDI-Device Identifier09321502025294
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 09/02/2026
Report Date (Section F) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/08/2026
Device Model Number93550
Device Catalogue Number93550
Device Lot Number159891
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/05/2026
Event Location Hospital
Date Report to Manufacturer08/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA09/02/2026